MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 96IN 0 S/A CT LP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 96IN 0 S/A CT LP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number L886T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2018 and a suture was used.During surgery, the suture was breaking while suturing even without exerting force.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
ETHLN BLK 96IN 0 S/A CT LP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8175978
Report Number2210968-2018-77875
Device Sequence Number13784687
Product Code GAR
UDI-Device Identifier10705031044913
UDI-Public10705031044913
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue NumberL886T
Device Lot NumberMBH449
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date12/18/2018
Patient Sequence Number1